# SDR DALA14009876308

- Difficulty date: February 10, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 100,412 hours, 12,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460, LBL 80 FLOOR SUPPORT FOUND CRACKED.  REPAIRED CRACK IAW ER/A 522128-14, REV ORIGINAL.
